MAUDE Adverse Event Report: COOK INC DILATOR; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

COOK INC DILATOR; DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number N/A
Medical Device Problem Codes Difficult to Insert (1316); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) #: preamendment.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported an unknown patient required a dilator for an ablation procedure.The operator reported the dilator could not be inserted into the patient smoothly due to a fray in the dilator tip.The device was returned on 25aug202 and the tip was shown to be out of round but no other damage was noted.Another device from the same lot was used to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Correction: this report is being sent to indicate the complaint event is not reportable.Upon further investigation, this event is not reportable.There is no information confirming device malfunction or serious injury.Replacement of device to complete procedure is negligible harm and does not meet the criteria for a reportable event.A review of risk documentation does not indicate that this event is likely to cause serious injury if it were to reoccur.As there are no recorded incidences of serious injury due to the complaint event, and it is not likely that serious injury would result if the event were to recur, per 21cfr part 803.50 the complaint event is considered not reportable.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
DILATOR
Common Device Name
DRE DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10467360
Report Number1820334-2020-01583
Device Sequence Number2391143
Product Code DRE
UDI-Device Identifier00827002012127
UDI-Public(01)00827002012127(17)230520(10)13203734
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2023
Device Model NumberN/A
Device Catalogue NumberJCD16.0-38-20
Device Lot Number13203734
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2020
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1